Vol. 35, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Perfect subsets of definable sets of real numbers

Richard Beech Mansfield

Vol. 35 (1970), No. 2, 451–457
Abstract

There has been some interest in trying to see which sets of real numbers contain perfect subsets. In this paper we prove a theorem which might be able to solve this problem in some generality.

Mathematical Subject Classification
Primary: 04.40
Secondary: 02.00
Milestones
Received: 9 October 1969
Published: 1 November 1970
Authors
Richard Beech Mansfield